# SDR HEEA078050

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,473 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Part number: MS2774318
- Condition: Stuck
- Location: External Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RELAY INTERNAL CONTACTS STUCK SHUT.
